beta blockers?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hcat
New Member


Date Joined Feb 2006
Total Posts : 13
   Posted 2/9/2006 5:28 PM (GMT -6)   
Has anyone tried beta blockers?  I've been taking them and have had great success with them but I've been feeling really fatigued, especially right after I do any sort of exercise. 
 
Has anyone else had this side effect?  I'm wondering if the fatigue may be caused by the fact that I've been more active since I'm not getting migraines as frequently.

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 2/10/2006 9:11 AM (GMT -6)   
Hi Heatherlee, Welcome to Healing Well. I was on beta blockers for 10 years or more and I found that it was easy to let them slow me down. I felt fatigue quite easily, but they did help me keep going especially in stressful situations and I generally felt more relaxed. For the first few years they took the migraine away to the extent a bad year was 4 attacks!! But gradually the attacks built up to the stage it seemed that they were not doing any good so my Doctor changed my drugs - for the last 5 years or so the migraine attacks have been 2 - 3 per week! This was further complicated by the painkillers I was taking contained codeine, and I did not realise that I was becoming addicted! - codeine is a narcotic drug!

I am now waiting to see a headache specialist and hope with his help to sort my situation out. When I exercised it took me longer than usual to recover from the exercise when I was on the beta blockers.
Hope this helps take care. Ann.

hcat
New Member


Date Joined Feb 2006
Total Posts : 13
   Posted 2/15/2006 1:11 PM (GMT -6)   
Hi Beth and Ann,
 
Thanks so much for responding!  I agree that it does take longer to recover from exercise since Ive taken the Beta Blockers. I actually got a lower dose of the medication and have had more energy and am able to exercise more. I hope the lower dose also helps with the migrains.  Heather

Hiccup
New Member


Date Joined May 2011
Total Posts : 1
   Posted 5/14/2011 6:25 AM (GMT -6)   
Yes I am now on beta blockers and I found one that finally stops giving me side effects except I am quite tired like you. I am going to try taking it in the morning instead of the night as I wake up regularly at 3 am and have trouble getting back to sleep. I think though in general that beta blockers do cause some fatigue whether you get sleep or not. It is not allowing your heart to beat so quickly so if it is putting the brakes on I imagine it would cause some fatigue.    
I am on a very low dose of Sandoz. Metropol caused ridiculous side effects for me so I got off.     
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 19, 2017 10:58 AM (GMT -6)
There are a total of 2,857,495 posts in 313,513 threads.
View Active Threads


Who's Online
This forum has 155122 registered members. Please welcome our newest member, Kim in CO.
376 Guest(s), 7 Registered Member(s) are currently online.  Details
crickiegirl, Katia, gypsyfp, Blu's Mama, Labradorite, Tall Allen, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer